# SDR COEA2010092343803

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671257221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/ LEVEL 2 CORROSION/MINOR REPAIR:  STRINGER 17R HAS LEVEL 2 CORROSION BETWEEN FRAMES 35 AND 40 TOP SURFACE 0013" DEPTH.  REMOVE AND REPLACE STR 17R OUTER CHORD WITH OEM PART PER SRM.  CORRODED AREA BLEND-OUT FOLLOWING ATR REPAIR INSTRUCTIONS DO/TS-5348/10-14312 AND SRAS DO/TS-5348/10.6077.
